# SDR RAIA2018102990013

- Difficulty date: October 9, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM STOP SIGN AT FRAME49 IS CORRODED. REMOVED AND REPLACED OMEGA BEAM STOP SIGN AT FRAME 49.
